Alert archive / Michigan / Gale Watches in 2012
Gale Watch 17, NWS Gaylord, MI
NWS Gaylord, MI issued this gale watch at Aug 29, 2012, 3:46 AM EDT. It took effect at Aug 30, 2012, 8:00 AM EDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Aug 29, 2012, 3:46 AM EDT (07:46 UTC)
- In effect from
- Aug 30, 2012, 8:00 AM EDT
- Expired
- Aug 30, 2012, 3:22 AM EDT
- In force
- Issued by
- NWS Gaylord, MI
The text
As transmitted, in the capitals the NWS used until 2016.
618 WHUS73 KAPX 290746 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 346 AM EDT WED AUG 29 2012 LMZ342-344>346-291800- /O.NEW.KAPX.GL.A.0017.120830T1200Z-120831T0300Z/ NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 346 AM EDT WED AUG 29 2012 ...GALE WATCH IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A GALE WATCH... WHICH IS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
3 follow-up statements
647 WHUS73 KAPX 291424 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1024 AM EDT WED AUG 29 2012 LMZ342-344>346-292230- /O.CON.KAPX.GL.A.0017.120830T1200Z-120831T0300Z/ NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 1024 AM EDT WED AUG 29 2012 ...GALE WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING... A GALE WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
503 WHUS73 KAPX 291954 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 354 PM EDT WED AUG 29 2012 LMZ342-344>346-300400- /O.CON.KAPX.GL.A.0017.120830T1200Z-120831T0300Z/ NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 354 PM EDT WED AUG 29 2012 ...GALE WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING... A GALE WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
428 WHUS73 KAPX 300722 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 322 AM EDT THU AUG 30 2012 LMZ342-344>346-301530- /O.UPG.KAPX.GL.A.0017.120830T1200Z-120831T0300Z/ /O.NEW.KAPX.GL.W.0027.120830T1200Z-120831T0300Z/ NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 322 AM EDT THU AUG 30 2012 ...GALE WARNING IN EFFECT FROM 8 AM THIS MORNING TO 11 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 11 PM EDT THIS EVENING. THE GALE WATCH IS NO LONGER IN EFFECT. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. $$ LHZ345>349-LMZ323-341-LSZ321-322-301530- /O.NEW.KAPX.SC.Y.0086.120830T1200Z-120831T0300Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 322 AM EDT THU AUG 30 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 11 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 11 PM EDT THIS EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this gale watch went out at Aug 28, 11:50 PM EDT, 3 hours 56 minutes earlier.
Area forecast discussion, Aug 28, 11:50 PM EDT, 3 hours 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GAYLORD MI 1150 PM EDT TUE AUG 28 2012 .SYNOPSIS... ISSUED AT 354 PM EDT TUE AUG 28 2012 HIGH PRESSURE WILL RESIDE OVER THE GREAT LAKES REGION THROUGH TOMORROW. AS THIS HIGH SLIDES TO THE MID-ATLANTIC COAST THURSDAY... WINDS WILL SHIFT TO THE SOUTHWEST...AND SUMMERTIME HEAT WILL SURGE BACK INTO MICHIGAN. A WEAK COOL FRONT WILL SLIP INTO THE STATE FRIDAY. THIS WILL GRADUALLY TRIM TEMPERATURES...BACK TO MORE NORMAL LEVELS THIS WEEKEND. NO RAIN IS EXPECTED THROUGH SATURDAY. && .UPDATE... ISSUED AT 1010 PM EDT TUE AUG 28 2012 LARGE ARE OF STRONG HIGH PRESSURE REMAINS CENTERED OVER NRN MICHIGAN LATE THIS EVENING...ACCOMPANIED BY DRY AIR THRU THE COLUMN. THIS FEATURE WILL MOVE VERY LITTLE OVERNIGHT...MAINTAINING CLEAR SKIES...LIGHT WINDS AND COOL TEMPS. HAVE MADE SOME MINOR DOWNWARD ADJUSTMENTS TO SKY COVER FOR THE REST OF THE NIGHT. STILL EXPECT TEMPS WILL DROP INTO THE 40S ACROSS INLAND AREAS...AND INTO THE 50S ALONG THE LAKESHORES. UPDATE ISSUED AT 711 PM EDT TUE AUG 28 2012 STRONG HIGH PRESSURE REMAINS OVERHEAD THIS EVENING...AND WILL HOLD OVER MICHIGAN THRU THE NIGHT. REMAINING DIURNALLY-DRIVE CU WILL DIE WITH SUNSET...WITH SKC EXPECTED FOR THE REST OF THE NIGHT. TEMPS WILL RAPIDLY COOL THRU THE 60S AND INTO THE 50S AFTER SUNSET. && .SHORT TERM...(THIS EVENING THROUGH WEDNESDAY) ISSUED AT 354 PM EDT TUE AUG 28 2012 CURRENTLY, HIGH PRESSURE HAS SETTLED OVER THE WESTERN GREAT LAKES WITH GENERALLY LIGHT NORTH WINDS OVER THE REGION. THE ONLY ADDITION IS THAT ALONG THE COASTS THERE IS AN ONSHORE COMPONENT TO THE WIND. MOISTURE FROM THE TROUGH THAT WENT THROUGH THE REGION OVERNIGHT AND THIS MORNING, IS GENERALLY MOVING OUT OF IS BEING MIXED OUT BY THE DRY AIR BEHIND THIS SYSTEM. TONIGHT...HIGH PRESSURE AND DRY AIR WILL KEEP THINGS MOSTLY CLEAR. THE ONLY THING TO WORRY ABOUT IS THE POTENTIAL FOR FOG. WITH THE DEW POINT TEMPERATURES AROUND THE MID 50S IN THE HEAT OF THE DAY (CROSSOVER TEMPERATURES), AND LOWS IN THE LOWER TO MID 40S, IT LOOKS LIKE THERE SHOULD BE ENOUGH MOISTURE IN THE LOWER PART OF THE ATMOSPHERE, AND THAT MOISTURE INCREASES WITH HEIGHT. IT LOOKS LIKE IT WOULD BE PATCHY, AND MAINLY NEAR WATER SOURCES. WEDNESDAY...HIGH PRESSURE REMAINS IN THE AREA, ALTHOUGH IT WILL HAVE BEGUN ITS MOVE TO THE EAST GIVING US SOME RETURN FLOW BY THE LATE AFTERNOON. THE REALLY WARM AIR IS STILL OFF TO THE WEST. WITH THE 850 MB TEMPERATURES GETTING TO AROUND 13C ON BOTH MODELS MIXES TO AROUND 80F. MAV AND MET NUMBERS ARE AROUND 80F WITH THE ECMWF NUMBER FROM LAST NIGHT AROUND 80F AS WELL. SO WILL HAVE THE TEMPERATURES IN THE FORECAST AREA AROUND 80. DRIER AIR WILL SETTLE IN A BIT, AS OF NOW, THINK THAT THE MIN RH WILL ONLY DROP INTO THE LOWER TO MID 30S WHICH WILL SET THE STAGE FOR THURSDAY. .LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY) ISSUED AT 354 PM EDT TUE AUG 28 2012 LARGE SCALE ANALYSIS/FORECAST: NORTH AMERICAN PATTERN FEATURES BROAD RIDGING ACROSS THE CENTRAL/SOUTHERN ROCKIES AND ADJACENT PLAINS... WITH TROUGHING OFF THE WEST COAST AND ACROSS EASTERN CANADA AND THE NORTHEAST QUADRANT OF THE CONUS. AND OF COURSE LURKING OVER THE NORTHERN GULF OF MEXICO IS FINALLY HURRICANE "ISAAC" HEADING TOWARD THE LOWER MISSISSIPPI VALLEY. TWO SHORT WAVE TROUGHS ALONG THE WESTERN NORTH AMERICA COAST...ONE DROPPING SOUTH ALONG THE BRITISH COLUMBIA COAST WILL KICK THE OTHER CENTERED AROUND 40N LATITUDE TO THE NORTHEAST OVER THE NEXT TWO DAYS. THIS WILL TEMPORARILY KICK SOME HIGHER HEIGHTS ACROSS THE GREAT LAKES...AND ALSO LINK UP CENTRAL U.S. RIDGE WITH SUBTROPICAL RIDGE OVER THE CENTRAL ATLANTIC...FORMING A BROAD UPPER LEVEL RIDGE WHICH MAY SERVE TO "WALL OFF" THE REMNANTS OF "ISAAC" FOR A TIME AS IT WORKS ITS WAY UP THE MISSISSIPPI RIVER VALLEY. WILL OBVIOUSLY BE A CONCERN IN THE EXTENDED RANGE AS TO HOW CLOSE THE TROPICAL REMNANTS CAN GET TO THE UPPER LAKES REGION THIS COMING WEEKEND. IN THE NEAR TERM...HIGH PRESSURE WILL BE MOVING AWAY FROM THE UPPER LAKES WEDNESDAY NIGHT INTO THURSDAY...ALLOWING WARM ADVECTION PATTERN TO DEVELOP ACROSS THE REGION IN ADVANCE OF FLATTENING SHORT WAVE RIDGE AND ASSOCIATED HEIGHT RISES THURSDAY. A COLD FRONT WILL BE GETTING STRETCHED OUT ACROSS THE UPPER MIDWEST AND EVENTUALLY THE UPPER LAKES BY FRIDAY...SO WARM TEMPERATURES AND WHAT MAY DEVELOP ALONG THE COLD FRONT THURSDAY NIGHT/FRIDAY WILL BE THE MAIN FORECAST CONCERNS FOR THE NEAR TERM PERIOD. WEDNESDAY NIGHT THROUGH FRIDAY: WEDNESDAY NIGHT STARTS WITH HIGH PRESSURE OVER THE LOWER GREAT LAKES...WITH LOW LEVEL WARM ADVECTION PATTERN SETTING UP ACROSS NORTHERN MICHIGAN. SOUTHWESTERLY LOW LEVEL JET DEVELOPS ACROSS WISCONSIN/UPPER MICHIGAN DURING THE NIGHT...BUT LOW LAYERS ARE RELATIVELY DRY AND THUS NOT ABLE TO GENERATE MUCH IF ANY INSTABILITY. DEEP LAYER WARM ADVECTION CONTINUES INTO THURSDAY...WITH STEEP MID LEVEL LAPSE RATES/ELEVATED MIXED LAYER ADVECTING ACROSS NORTHERN WISCONSIN/MICHIGAN (700-500MB LAPSE RATES 7.5-8.0C/KM). AT THE SAME TIME...A COLD FRONT WILL BE GETTING STRETCHED OUT FROM NORTHEAST-SOUTHWEST AS IT SAGS INTO LAKE SUPERIOR/WESTERN UPPER MICHIGAN DURING THE AFTERNOON. AT THIS POINT LOOKS LIKE ARRIVAL OF EML WILL HELP CAP THINGS OFF...SO THINK THE AFTERNOON WILL BE DRY WITH SOME HINTS OF MID CLOUDS ACROSS EASTERN UPPER AND THE TIP OF THE MITT. WILL BE A WARM AND WINDY AFTERNOON...SOUTHWESTERLY WIND GUSTS IN EXCESS OF 30MPH EXPECTED. DAYTIME HIGHS SHOULD WARM WELL INTO THE 80S WITH LOWER 90S ACROSS NORTHERN LOWER...MIXING PROBABLY DEEPER THAN INDICATED BY TOO WARM NAM-WRF...AND MUCH DEEPER THAN GFS WHICH HAS HAD THIS PROBLEM ALL SUMMER SINCE ITS LAST "UPGRADE" (GFS FORECAST 2M TEMPERATURE AT TVC 77F AT 18Z THURSDAY). COULD BE A FEW RECORD HIGHS IN JEOPARDY... INCLUDING ANJ (88/2010)...PLN (92/1969)...GLR (89/2010)...AND TVC (93/1969). COLD FRONT CONTINUES TO SETTLE SOUTH ACROSS NORTHERN MICHIGAN THURSDAY NIGHT...AND PROBABLY MAKES IT INTO SOUTHERN LOWER AT SOME POINT FRIDAY AFTERNOON. BUT WITH EML FIRMLY ATOP THE FORECAST AREA EXPECT THIS TO KEEP A LID ON THINGS THROUGH FRIDAY AFTERNOON. PERHAPS JUST A BAND OF MID/HIGH CLOUDS ACCOMPANYING THE BOUNDARY AS IT PRESSES SOUTHWARD WITH TIME. DESPITE COLD FRONT PASSAGE TEMPERATURES SHOULD STILL BE ABOVE LATE AUGUST AVERAGES...ESPECIALLY ACROSS NORTHERN LOWER WHERE A FEW SPOTS MAY THREATEN THE 90 DEGREE MARK AGAIN. EXTENDED FORECAST (SATURDAY THROUGH TUESDAY): WHERE THE REMNANTS OF "ISAAC" GO...SO GOES THE EXTENDED FORECAST. DESPITE A CONTINUED WESTWARD DRIFT TO THE GUIDANCE BEFORE THE STORM EVEN MAKES LANDFALL...THERE CONTINUES TO BE AN INDICATION THAT "ISAAC" WILL HOOK AROUND AND EVENTUALLY SLIDE ACROSS THE OHIO VALLEY...POSSIBLY FAR ENOUGH SOUTH TO AVOID NORTHERN MICHIGAN BUT THAT IS STILL UP FOR DEBATE. CURRENT FORECAST WILL REMAIN DRY THROUGH THE WEEKEND...THEN WILL WAIT FOR EITHER A PIECE OF "ISAAC" OR A SHORT WAVE TROUGH/COLD FRONT THAT ARRIVES ON MONDAY FOR THE NEXT CHANCE FOR PRECIPITATION. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z WEDNESDAY NIGHT) ISSUED AT 1150 PM EDT TUE AUG 28 2012 VFR CONDITIONS ARE EXPECTED AT ALL TAF SITES THRU 06Z THURSDAY AS HIGH PRESSURE AND DRY AIR REMAIN FIRMLY IN CHARGE ACROSS NRN MICHIGAN. LIGHT WINDS OVERNIGHT WILL TRANSITION TO LAKE BREEZES BY AFTERNOON. && .MARINE... ISSUED AT 354 PM EDT TUE AUG 28 2012 TONIGHT THROUGH THURSDAY...WINDS WILL BE VARIABLE AT LESS THAN 10 KNOTS OVERNIGHT AND INTO WEDNESDAY AS HIGH PRESSURE MOVES FROM OVER THE REGION AND SOMEWHAT EAST OF THE REGION. WEDNESDAY NIGHT THE WINDS WILL BEGIN TO INCREASE OVERNIGHT AS THE HIGH MOVES TO THE EAST, AND A SFC LOW NEAR JAMES BAY DEEPENS, TIGHTENING THE GRADIENT SIGNIFICANTLY ENOUGH THAT SMALL CRAFT ADVISORIES WILL BE NEEDED, AND AT AN OUTSIDE CHANCE GALES, BUT NOT LIKELY AT THIS POINT. && .FIRE WEATHER... ISSUED AT 354 PM EDT TUE AUG 28 2012 TEMPERATURES WARMING INTO THE LOWER 90S AND SOUTHWEST WIND GUSTS IN EXCESS OF 30 MPH WILL INCREASE THE FIRE DANGER ON THURSDAY... ASSUMING FORECAST DEW POINTS IN THE MID TO UPPER 50S MINIMUM RELATIVE HUMIDITY VALUES AROUND 30 PERCENT EXPECTED. SO MAY FALL A BIT SHORT OF ALL OUT RED FLAG CONDITIONS...BUT WILL CONTINUE TO MONITOR THE POTENTIAL. && .APX WATCHES/WARNINGS/ADVISORIES... MI...NONE. LH...NONE. LM...NONE. LS...NONE. && UPDATE...MR SYNOPSIS...JPB SHORT TERM...JSL LONG TERM...JPB AVIATION...MR FIRE WEATHER...JPB MARINE...JSL
Hazardous weather outlook, Aug 29, 3:43 AM EDT, 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GAYLORD MI 343 AM EDT WED AUG 29 2012 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042- 301200- STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL- MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT- STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY- SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG- SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT- MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA- MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM- OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD- OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO- GLADWIN-ARENAC- 343 AM EDT WED AUG 29 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN... EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE MICHIGAN...LAKE HURON AND LAKE SUPERIOR. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE WILL BE A MODERATE TO HIGH RISK FOR RIP CURRENTS ON THE LAKE MICHIGAN BEACHES OF EASTERN UPPER AND NORTHWEST LOWER MICHIGAN ON THURSDAY. IN ADDITION...ELEVATED FIRE DANGER IS EXPECTED FOR BOTH THURSDAY AND FRIDAY DUE TO VERY WARM TEMPERATURES...GUSTY WINDS...AND LOWERING HUMIDITY LEVELS. GALE FORCE WIND GUSTS ARE ALSO EXPECTED OVER THE NEARSHORE WATERS OF NORTHWEST LOWER MICHIGAN THURSDAY MORNING INTO LATE THURSDAY EVENING. PLEASE SEE THE LATEST NEARSHORE FORECASTS FOR MORE DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH THE WEEKEND. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/GAYLORD (ALL LOWERCASE) LAWRENCE
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.